Certain classes of meromorphic $ p $-valent functions with positive coefficients

Authors

  • Moa'ath Nasser
  • Maslina Darus

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.170

Abstract

We introduce the new class $ L(\alpha,\beta,\lambda,p) $ of meromorphic p-valent functions. The aim of the paper is to obtain coefficient inequalities, growth and distortion, radii of convexity and starlikeness and the convex linear combinations for the class $ L(\alpha,\beta,\lambda,p) $.

Author Biography

Maslina Darus

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi 43600 Selangor D.E., Malaysia.

Downloads

Published

2006-09-30

How to Cite

Nasser, M., & Darus, M. (2006). Certain classes of meromorphic $ p $-valent functions with positive coefficients. Tamkang Journal of Mathematics, 37(3), 251-260. https://doi.org/10.5556/j.tkjm.37.2006.170

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>